# SDR AALA202211078662

- Difficulty date: October 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 114193610
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND MAIN LANDING GEAR RETRACTION ACTUATOR INBOARD ATTACHMENT PIN. MAINTENANCE REPLACED PIN PER AMM 32-31-46-400-001-A.
